# SDR 04FDEA01589

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 40,324 hours, 5,659 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD FLAP FORWARD OUTBOARD HINGE FOUND SIDE LINK MATING SURFACE CORRODED.  CORROSION REMOVED AS PER CMM 57-44-08 PAGES 402 - 407. ORIGINAL THICKNESS =0.426, MATERIAL REMOVED =0.002, REMAINING THICKNESS =0.424, WITHIN LIMIT AS PER DWG NR ARC0503.
